DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/3441

Title: KOROVKIN-TYPE APPROXIMATION ON C-STAR-ALGEBRAS
Authors: LIMAYE, BV
NAMBOODIRI, MNN
Issue Date: 1982
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF APPROXIMATION THEORY, 34(3), 237-246
URI: http://dx.doi.org/10.1016/0021-9045(82)90014-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3441
http://hdl.handle.net/10054/3441
ISSN: 0021-9045
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback